Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 12, NWS Atlanta, GA

March 19, 2018Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 19, 2018, 9:22 PM EDT for Dade County, Walker County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2018, 9:22 PM EDT (01:22 UTC)
Expired
Mar 19, 2018, 10:00 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 56 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 9:30 PM EDTHAIL 1Trenton, GAQUARTER SIZED HAIL ALONG BROW ROAD AND SADDLE CLUB ROAD.
Mar 19, 9:40 PM EDTTSTM WND DMGTrenton, GAA FEW TREES WERE REPORTED DOWN WEST OF SADDLE CLUB ROAD AND NEAR WELLS ROAD AND BROW ROAD IN TRENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 9:08 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

332 
WUUS52 KFFC 200122
SVRFFC
GAC083-295-200200-
/O.NEW.KFFC.SV.W.0012.180320T0122Z-180320T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
922 PM EDT MON MAR 19 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Walker County in northwestern Georgia...
  Dade County in northwestern Georgia...

* Until 1000 PM EDT

* At 921 PM EDT, severe thunderstorms were located along a line
  extending from Long Island to near Bridgeport to Fabius, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain, Cole City,
  Wildwood, Fairview, Stephensville, Chattanooga  Valley, New
  England, Morganville, Cloudland Canyon State Park, Hooker and
  Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 400 AM EDT for northwestern
Georgia.

LAT...LON 3498 8560 3498 8527 3489 8526 3472 8539
      3479 8557 3495 8560
TIME...MOT...LOC 0121Z 270DEG 29KT 3498 8564 3492 8567 3484 8577 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 9:19 PM EDT, 3 minutes earlier.

Area forecast discussion, Mar 19, 9:19 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
919 PM EDT Mon Mar 19 2018

.UPDATE...
The potential for severe weather continues across portions of the
CWFA into early Tuesday morning. Have only made a few tweaks to
the forecast, mainly for precip timing.

However, the main change to the forecast was to add a Tornado
Watch for portions of north and central GA through 4am.

&&

.PREV DISCUSSION... /Issued 749 PM EDT Mon Mar 19 2018/

PREV DISCUSSION... /Issued 449 PM EDT Mon Mar 19 2018/

SHORT TERM /Tonight through Tuesday Night/...
An upper level low will deepen as it lifts into the TN valley
tonight. the surface front will push through the forecast area
through the day tomorrow. Pre-frontal convection - isolated
thunderstorms will move into portions of west GA over the next
hour, and increase in coverage through the evening hours. The
atmosphere has destabilized with breaks in clouds over west and
central GA. Ingredients for supercells will be in place across all
of CWA with MLCAPE of 1500-2500 J/kg across the area through this
evening. Vertical wind shear quite strong with 0-6km shear
ranging from 50kts over middle GA to 75kts in the far north and
0-1km shear 20kts over middle GA to 30kts in the far north. SPC
has issued a Tornado Watch west of our forecast area, but with the
sounding profiles from the HI-RES guidance supporting supercell
structures with strong rotating updrafts between 22z and 03z,
expect watches to be issued later this evening. A second line of
storms associated with the front will move across the state from
NW to SE after midnight into tomorrow, with cells weakening as
they get into central GA around daybreak, but while severe is not
expected we could still see thunder through the early morning
hours. Do mot expect as much clearing as models are advertising,
based upon the proximity of the wrap around moisture and have held
onto clouds through the day tomorrow with some break across north
Georgia by afternoon. Guidance temperatures are close and have
stayed close to a blend through the period. Temperatures will stay
nearly steady across northwest Georgia with a warm up over east
central Georgia ahead of the cold air advection.

Atwell

LONG TERM /Wednesday through Monday/...
Wrap around moisture will move across north Georgia Tuesday night
into Wednesday as the upper upper low shifts into the Carolinas.
Cooler temperatures behind the cold front will bring light
showers over north Georgia, along with a rain/snow mix and snow
showers by morning over the higher elevations. Any accumulations
will be light at best. Otherwise extended forecast trends were
mostly unchanged. See previous forecast discussion below.

Atwell

LONG TERM /Tuesday Night through Sunday/...
Much colder temperatures will be advecting into the area on breezy
northwest winds by Tuesday night behind a cold front. As an upper
low passes to the north Tuesday night into Wednesday morning, the
chance for light showers will linger across primarily north Georgia.
With temperatures dropping near or below freezing by Wednesday
morning in far north Georgia, the likelihood for a transition to a
rain/snow mix or light snow showers will increase. Light snow
accumulations will be possible across the higher elevations by
Wednesday morning. At this time, generally expecting only up to a
around a half inch in these higher elevations. Any light snow
accumulations would melt by midday Wednesday as temperatures warm
well above freezing. Wednesday will remain a chilly day by late
March standards with high temperatures largely in the 50s (and 40s
in far north Georgia). Sustained northwest winds around 20 mph with
higher gusts will add to the chill.

Thursday and Friday will bring moderating temperatures and will
remain primarily dry with only a slight chance of a few showers
sneaking into far north Georgia by late Friday. Rain chances appear
to begin to increase more appreciably by Saturday as upper pattern
transitions into a more zonal flow and a low pressure system moves
into the Ohio Valley, though discrepancies remain with timing and
evolution.

RW

AVIATION...
18Z Update...
IFR or near IFR cigs will hold on over all TAF sites with a slow
improvement to MVFR between 20-22Z, just ahead of convection.
Will see IFR set up after 00Z with a second round of thunderstorms
overnight between 04-11Z across all TAF sites, but mainly ATL
area. Any TSRA will be scattered. SE-S winds will become SW as
line of storms moves thru 03-07Z then become west and increase to
10-15kts with gusts to 22-25kts after 15Z Tue. Expect variable
winds with gusts with any thunderstorms.

//ATL Confidence...18Z Update...
Medium to low confidence in CIGs.
Medium confidence in timing of convection.
Medium to high confidence in all other elements.

Atwell

AVIATION...
00Z Update...
IFR or near IFR cigs will hold on over ATL/AHN TAF sites with a
slow improvement to MVFR through 08Z, just ahead of convection.
CSG and MCN will have MVFR/VFR CIGs until line of convection
arrives. Will see another round of thunderstorms overnight
between 04-10Z across all TAF sites, but mainly ATL area. Any
TSRA will be scattered. SW winds will become gusty with any storms
and shift to W behind the front with gusty winds throughout the
day on Tuesday.

//ATL Confidence...00Z Update...

Medium to low confidence in CIGs.
Medium confidence in timing of convection.
Medium to high confidence in all other elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  70  39  54 /  80  20  20   5
Atlanta         57  65  37  52 /  80  30  30   5
Blairsville     49  61  33  42 /  90  50  50  30
Cartersville    53  63  36  52 /  80  40  30   5
Columbus        61  68  40  59 /  50  20  20   0
Gainesville     54  65  36  50 /  90  30  30  10
Macon           62  73  40  60 /  50  30  10   0
Rome            53  61  35  52 /  80  40  40   5
Peachtree City  57  66  38  55 /  80  30  30   0
Vidalia         65  76  44  61 /  80  50  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 AM EDT Tuesday for the following zones:
Baldwin...Barrow...Bartow...Butts...Carroll...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...DeKalb...
Douglas...Fayette...Floyd...Forsyth...Glascock...Gordon...
Greene...Gwinnett...Hancock...Haralson...Heard...Henry...
Jasper...Jefferson...Johnson...Jones...Lamar...Monroe...Morgan...
Newton...North Fulton...Oconee...Paulding...Pickens...Pike...
Polk...Putnam...Rockdale...South Fulton...Spalding...
Taliaferro...Walker...Walton...Warren...Washington...Wilkinson.

&&
Hazardous weather outlook, Mar 19, 1:30 PM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
130 PM EDT Mon Mar 19 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
130 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

The risk for severe thunderstorms, including tornadoes, will
increase across much of north and central Georgia through this
evening.

Isolated to scattered thunderstorms will develop this afternoon,
especially south of I-20. Some of these storms could be strong to
severe with large hail and brief gusty winds the primary threat,
along with heavy rain.

Later this afternoon through this evening, a more organized line of
severe thunderstorms will move from Alabama into northwest and west-
central Georgia.  It is along and ahead of this line where all modes
of severe weather exist, including tornadoes, large hail potentially
greater than 2 inches, and damaging winds in excess of 70 MPH. Heavy
rainfall and frequent lightning will also occur. Expect the
potential for severe weather to be its highest between 5 PM and 2 AM
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There will be a chance of thunderstorms over mainly central Georgia
on Tuesday. The severe threat is reduced Tuesday but a few storms
could be strong to severe with large hail and damaging winds the
primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon through tonight.
Spotters are encouraged to submit reports of severe weather through
the web by going to weather.gov/atlanta.

In the hours before

Special weather statement, Mar 19, 6:43 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT MON MAR 19 2018

GAZ096-097-192315-
Laurens GA-Bleckley GA-
643 PM EDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS AND NORTHEASTERN
BLECKLEY COUNTIES UNTIL 715 PM EDT...

At 643 PM EDT...a strong thunderstorm was near Rowland, or 14 miles
east of Cochran...moving northeast at 45 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, Dexter, Dudley, Rentz, Rebie and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3242 8314 3245 8317 3245 8318 3248 8322
      3256 8303 3244 8279 3235 8310
TIME...MOT...LOC 2243Z 232DEG 41KT 3244 8312

HAIL...0.75IN
WIND...40MPH
Local storm report, Mar 19, 6:53 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 N MOCK SPRINGS        32.25N  83.59W
03/19/2018  E1.00 INCH       PULASKI            GA   EMERGENCY MNGR

            THE EM REPORTED QUARTER SIZED HAIL NEAR THE
            INTERSECTION OF HIGHWAY 230 AND MOCK SPRINGS ROAD.

&&

EVENT NUMBER FFC1800017

LMERRITT
Special weather statement, Mar 19, 7:00 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT MON MAR 19 2018

GAZ096-107-109-192330-
Bleckley GA-Dodge GA-Pulaski GA-
700 PM EDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLECKLEY...NORTHWESTERN
DODGE AND PULASKI COUNTIES UNTIL 730 PM EDT...

At 700 PM EDT...a strong thunderstorm was over Mobley Crossing, or
near Hawkinsville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail, heavy rain and
           frequent cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Dubois, Gresston, Empire,
Yonkers, Mobley Crossing, Roddy, Baileys Park, Rowland, Ocmulgee
Public Fishing Area, Paulk, Hartford, Pulaski State Prison and
Plainfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3224 8357 3239 8349 3244 8315 3218 8308
TIME...MOT...LOC 2300Z 275DEG 38KT 3230 8341

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 19, 7:02 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT MON MAR 19 2018

GAZ085-097-192330-
Johnson GA-Laurens GA-
702 PM EDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHERN LAURENS
COUNTIES UNTIL 730 PM EDT...

At 702 PM EDT...a strong thunderstorm was over Harlow, or near
Dublin...moving northeast at 35 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Lovett, Spann, Tuckers Crossroad, Brewton and
Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3254 8262 3247 8285 3259 8310 3269 8300
      3271 8296 3275 8294 3270 8277
TIME...MOT...LOC 2302Z 235DEG 32KT 3252 8300

HAIL...0.75IN
WIND...40MPH
Local storm report, Mar 19, 7:06 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             2 SE WINCHESTER         32.40N  83.93W
03/19/2018  E0.70 INCH       MACON              GA   PUBLIC

            DIME SIZED HAIL WAS REPORTED ALONG SOUTH STREET NEAR
            WINCHESTER.

&&

EVENT NUMBER FFC1800018

LMERRITT
Local storm report, Mar 19, 7:37 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     3 ENE REBIE             32.47N  83.12W
03/19/2018                   LAURENS            GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG LORD DEXTER ROAD BETWEEN LORD
            ROAD AND CHICKEN ROAD. ALSO, ESTIMATED DIME SIZED HAIL.

&&

EVENT NUMBER FFC1800019

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:36 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk39 min
Mar 19, 9:43 PM EDTTornado WarningFFCFloyd, Polk47 min
Mar 19, 9:59 PM EDTTornado Warning Tornado observedConsiderable damage threatFFCHaralson46 min
Mar 19, 10:14 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding, Polk46 min
Mar 19, 10:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding43 min
Mar 19, 10:51 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Mar 19, 10:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Douglas, Fayette, Fulton52 min
Mar 19, 10:59 PM EDTFlash Flood WarningFFCCarroll, Haralson, Paulding6 hr
Mar 19, 10:59 PM EDTTornado WarningFFCDouglas, Fulton31 min
Mar 19, 11:15 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Henry30 min
Mar 19, 11:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Haralson, Heard30 min
Mar 19, 11:31 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Fayette, Henry, Newton and 3 more29 min
Mar 19, 11:44 PM EDTSpecial Weather StatementFFCGwinnett, Walton31 min
Mar 19, 11:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 19, 11:49 PM EDTSpecial Weather StatementFFCCarroll26 min
Mar 19, 11:58 PM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Jasper, Morgan, Newton and 2 more47 min
Mar 20, 12:00 AM EDTSpecial Weather StatementFFCMorgan, Rockdale30 min
Mar 20, 12:15 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Walton30 min
Mar 20, 12:20 AM EDTSpecial Weather StatementFFCCoweta40 min
Mar 20, 12:27 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam48 min
Mar 20, 12:45 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe30 min
Mar 20, 1:02 AM EDTSpecial Weather StatementFFCButts, Coweta, Heard, Jasper, Lamar, Meriwether and 5 more43 min
Mar 20, 1:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Warren, Washington47 min
Mar 20, 1:14 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren46 min
Mar 20, 1:24 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe, Pike and 1 more51 min
Mar 20, 1:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Johnson, Washington52 min
Mar 20, 1:58 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup32 min
Mar 20, 2:35 AM EDTSpecial Weather StatementFFCHarris, Jones, Lamar, Meriwether, Monroe, Pike and 2 more25 min
Mar 20, 2:46 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Washington44 min
Mar 20, 3:13 AM EDTSpecial Weather StatementFFCBibb, Upson32 min
Mar 20, 3:27 AM EDTSpecial Weather StatementFFCJefferson33 min
Mar 20, 3:57 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson33 min
Mar 20, 3:59 AM EDTSpecial Weather StatementFFCJohnson31 min
Mar 20, 4:27 AM EDTSpecial Weather StatementFFCEmanuel33 min
Mar 20, 5:55 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more4 hr
Mar 20, 3:32 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more28 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.